# SDR DALA2019021901054

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 63,914 hours, 23,677 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 AFT LT DOOR LOWER EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPAIRED WIRE FROM POWER SUPPLY TO LIGHT ASSY IAW B757 AWM 33-51 TEST OK. (5307730)
